Isometries on Banach algebras of vector-valued maps

Hatori, Osamu and Oi, Shiho: Isometries on Banach algebras of vector-valued maps. Acta scientiarum mathematicarum, (84) 1-2. pp. 151-183. (2018)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (416kB)


We propose a unified approach to the study of isometries on algebras of vector-valued Lipschitz maps and those of continuously differentiable maps by means of the notion of admissible quadruples. We describe isometries on function spaces of some admissible quadruples that take values in unital commutative C -algebras. As a consequence we confirm the statement of [14, Example 8] on Lipschitz algebras and show that isometries on such algebras indeed take the canonical form.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 151-183
ISSN: 0001-6969
Uncontrolled Keywords: Banach-algebra, Izometria
Additional Information: Bibliogr.: p. 181-183. ; Összefoglalás angol nyelven
Official URL:
Date Deposited: 2018. Nov. 10. 10:03
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item